联系我们
Isaac Scientific Publishing
Journal of Advances in Applied Mathematics
JAAM > Volume 5, Number 1, January 2020

On the Existence and Uniqueness of the Solution of Pollutants Transport Problem in a River

Download PDF  (508.4 KB)PP. 35-39,  Pub. Date:December 25, 2019
DOI: 10.22606/jaam.2020.51005

Author(s)
L. Patricia Mouamba, C. S. Ngamouyih Moussata, Benjamin Mampassi, H. Nkounkou
Affiliation(s)
Department of Mathematics and Computer Science, Marien N’Gouabi University, Congo
Department of Mathematics and Computer Science, Marien N’Gouabi University, Congo
Department of Mathematics and Computer Science, Marien N’Gouabi University, Congo
Department of Mathematics and Computer Science, Marien N’Gouabi University, Congo
Abstract
In this paper, we examine a problem of pollutant transport described by a nonlinear parabolic Partial differential equation (PDE) on a planar domain with obstacles.We then establish an existence and uniqueness result for this corresponding problem with Neumann.boundary conditions.
Keywords
Nonlinear parabolic partial differential equation, pollutant transport, planar domain
References
  • [1]  Pretrovski I. G., and Priskunov N.S., "Study of a diffusion equation that is related to the growth of a quality matter, and its applications to biological problems", Byul. Misk. Gos. Univ. Ser. A. Math. Mekh. (1) 1 - 26 (1937).
  • [2]  Temga D., and Mampassi B, "On a mathematical investigation of a sedimentation model of lakes", Int. J. Appl. Math. 28, no. 4, 455–466 (2015).
  • [3]  Wu J., "Theory and Applications of Partial Differential Equations", Springer Verlag, New York(1996).
  • [4]  Lawrence C.Evans , "Partial Differential Equations", Gratuate studies in Mathematics Volume 19 , American society , Rhode. Island(1998).
  • [5]  Lihe Wang , Shulin Zhou , "Existence and Uniqueness of Weak Solutions for A Nonlinear Parabolic Equation Related to Image Analysis", J.partial differential equation 19 (2006) , no 2 , 97-112.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.